# SDR SWAA2023102404217

- Difficulty date: September 25, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY HAS CORROSION ON RAIL AT BS 480+19; LBL 2; WL 156<[01] FWD CARGO BAY RAIL WAS REPAIRED PER REF SRM 53-00-53-1A-2;[02] VERIFIED COMPLETE
